1st tax and legs ache

Breast cancer

Breast cancer is the most common cancer in women in the UK. Men can also develop breast cancer, although this is rare. This group is for anyone affected by breast cancer to get together, ask questions, share experiences and support each other.

1st tax and legs ache

No. of entries: 6 | No.of favourites: 1 | Posted on 27 Apr 2013 02:23
  • Hi, I had my 1st taxotere on Wed and from Friday afternoon my legs have been aching. I don't have a temperature. I wondered who else has had this and how long for/ does it move around etc?. Paracetamol didn't seem to help. 

    Sheila xx

  • Hi

    I am due to have my final TAX on Tuesday, on the first TAX my legs really ached from day 5 for 2 days so is completely normal on the second one it was easier.  I took anadin joint pain and that seemed to do the trick.

    Tracey x

    There will be sunshine after the rain

  • Hurrah I am normal ! finished FEC 2 weeks ago and legs and knees are painful ,guess its just a side effect then , that's a relief !
  • Hi, I am about to start my last Tac. I have had pretty bad leg pain, by cycle 3 I was pacing round the house crying and begging my husband to 'do something'. The doc explained that it was caused by the injection that I have the day after my chemo. The injection encourages the production of white blood cells in your bones and it is this that causes the bone pain. The good news is that your doc can prescribe serious pain killers that make a huge difference. I take Tramadol and paracetamol for a few days each cycle and experience very little pain. Talk to your nurse, you do not need to suffer. Best wishes.
    Today is a new day , what will it bring? XX
  • Hi I was prescribed amitriptyline for the pain and it worked well. I took it in the morning before the TAXand seemed to reduce the pain I suffered. Good luck with the TAX but don't suffer with the pain they can prescribe pain killers to ease it. There is enough to content with without suffering in silence. I have now finished my last one so good luck to you all there is light at the end of the tunnel. Benja x
  • Hi it does get better honest, it only lasts a few days then gradually subsides. Pain relief helps and you have to find which one is best for you. I take cocodamol but others are effective too see your GP if you can't cope or speak to your oncology nurse. Hope it settles soon x

    Gail

Page 1 of 1